메뉴 건너뛰기




Volumn 35, Issue 45, 2002, Pages 9517-9534

Finiteness and fluctuations in growing networks

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0037111694     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/35/45/302     Document Type: Article
Times cited : (98)

References (23)
  • 7
    • 0000570212 scopus 로고
    • Simon H A 1955 Biometrica 42 425 Simon H A 1960 Inf. Control 3 80
    • (1955) Biometrica , vol.42 , pp. 425
    • Simon, H.A.1
  • 8
    • 0012606692 scopus 로고
    • Simon H A 1955 Biometrica 42 425 Simon H A 1960 Inf. Control 3 80
    • (1960) Inf. Control , vol.3 , pp. 80
    • Simon, H.A.1
  • 22
    • 0042994931 scopus 로고    scopus 로고
    • 2002 Preprint cond-mat/0203232
    • Bauer M and Bernard D 2002 Preprint cond-mat/0203232
    • Bauer, M.1    Bernard, D.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.